Stavzor Side Effects

Serious Side Effects Seen With Stavzor

Some side effects of Stavzor, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. These include, but are not limited to:
 

 

    • Severe abdominal pain (stomach pain)
    • Nausea and vomiting
    • Loss of appetite

 

  • Depression
  • Suicidal thoughts or behaviors 
  • Signs of liver damage, such as yellow eyes or skin (jaundice)
  • Worsening of seizures
  • Unexplained bruising or bleeding
  • Signs of an allergic reaction, including unexplained rash, hives, itching, and unexplained swelling.
     

Final Thoughts on Stavzor Side Effects

It is possible that you may experience some or none of the Stavzor side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have side effects from a medicine that you have never tried. Therefore, make sure to let your healthcare provider know if you develop any side effects while taking Stavzor or if something "just does not seem right." While it may not be a Stavzor side effect, your healthcare provider will be able to diagnose and treat the problem.
 
4 Relationship Skills for People With ADHD

Stavzor Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.